On Banach *-algebras without the unit
Štěrbová, Dina
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 18 (1979), p. 21-28 / Harvested from Czech Digital Mathematics Library
Published online : 1979-01-01
Classification:  46K05
@article{120078,
     author = {Dina \v St\v erbov\'a},
     title = {On Banach *-algebras without the unit},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {18},
     year = {1979},
     pages = {21-28},
     zbl = {0447.46048},
     mrnumber = {0589843},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120078}
}
Štěrbová, Dina. On Banach *-algebras without the unit. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 18 (1979) pp. 21-28. http://gdmltest.u-ga.fr/item/120078/

F. F. Bonsall J. Duncan Complete Normed Algebras, Springer-Verlag 1973. (1973) | MR 0423029

M. A. Naimark Normirovannyje kolca, Moskva 1968. (1968)

V. Pták Banach algebras with involution, manuscripta math. 6, p. 245-290 (1972), Springeг-Verlag. (1972) | Article | MR 0296705

V. Pták Moderní analýza, SPN Pгaha 1973. (1973)